# SDR CALA2025011601919

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 63,579 hours, 23,488 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE LIFE RAFT INSPECTION {B737-25-3-1065} - FWD CABIN LIFE RAFT OVHL DUE DATE JAN 2025 REMOVED AND REPLACED FWD CABIN LIFE RAFT REF AMM 25-64-00.PARTS USED:  58-2581-9-0001, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1392371 SN OFF 545RAFT, 56 PERSON OFF 58-2581-9-0001 5458 ON 58-2581-9-0001 3590
